# SDR TRAX200701732

- Difficulty date: November 14, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 14,749 hours, 12,302 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MSG DURING CRUISE FLT AT 320 SAT 47.  FLAPS STUCK AT 0 DEGREES.  RAN QRH AND LANDED NO FLAP.  EMERGENCY DECLARED.
